MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this complaint will not be returned for evaluation.Since the device was not returned, a physical investigation could not be performed and a root cause could not be determined.In the case the device is returned, the complaint will be re-opened to perform an investigation.
 
Event or Problem Description
The customer reported that during ivtm therapy the quattro catheter (lot# unknown) was placed in the left femoral vein.On the third day, the thermogard console generated an air trap alarm, and only 100ml fluid was observed inside the 500ml saline bag and there was a considerable amount of air in the air trap.Per the reporter, the thermogard console is functional after it generated an air trap alarm.There were no signs of fluid on the floor under or behind the console or inside of the air trap.There was some blood present in the start-up kit (suk) tubing.Ivtm therapy had been completed at the time of the event.Suspecting catheter leak and 400 ml of saline infusion.The customer was instructed to remove the catheter.No consequences or impact to the patient.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10624478
Report Number3010617000-2020-00975
Device Sequence Number2730176
Product Code NCX
UDI-Device Identifier00849111075503
UDI-Public00849111075503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0791-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1